Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    1601. B. Davvaz,
    Interval-valued fuzzy subhypergroups,
    Korean J. Comput. Appl. Math. 6(1999), 197-202  [abstract]    MR 99k:20124
     
    1602. B. Davvaz,
    Fuzzy Hv-groups,
    Fuzzy Sets and Systems 101(1999), 191-195  [abstract]    MR 1658991
     
    1603. M. R. Darafsheh and A. Rahnamai Barghi,
    Dual properties in table algebras,
    Pure Appl Math. (Xian) 6(1999), 73-80  [abstract]    MR 1758532
     
    1604. M. R. Darafsheh and A. Rahnamai Barghi,
    Composition series in C-algebras,
    Algebra Colloq. 6(1999), 125-132  [abstract]    MR 1807747
     
    1605. M. R. Darafsheh and F. Nowroozi Larki,
    Equivalence classes of matrices in GL2(q) and SL2(q),
    Korean J. Comput. Appl. Math. 6(1999), 331-344  [abstract]    MR 2000e:20074
     
    1606. B. Davvaz and M. R. Darafsheh,
    Hv-ring of fractions,
    Ital. J. pure Appl. Math. 5(1999), 25-34  [abstract]    MR 2000j:16077
     
    1607. A. Daneshgar,
    On r-type-constructions and ∆-colour-critical graphs,
    J. Combin. Math. Combin. Comput. 29(1999), 183-206  [abstract]    MR 2000d:05040
     
    1608. S. M. Bagheri,
    Fundamental order of a one-based theory,
    J. Symbolic Logic 64(1999), 1426-1438  [abstract]    MR 2001h:03057
     
    1609. A. Rezai Aliabad, F. Azarpanah and O. A. S. Karamzadeh,
    On z°-ideals in C(X),
    Fund. Math. 160(1999), 15-25  [abstract]    MR 2000i:54016
     
    1610. F. Azarpanah,
    Sum and intersection of summand ideals in C(X),
    Comm. Algebra 27(1999), 5549-5560  [abstract]    MR 2000i:54015
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.